Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016 (2016), Article ID 5834620, 8 pages
http://dx.doi.org/10.1155/2016/5834620
Research Article

Boltzmann’s Six-Moment One-Dimensional Nonlinear System Equations with the Maxwell-Auzhan Boundary Conditions

1Research Laboratory “Applied Modeling Oil and Gas Fields”, Kazakh-British Technical University, 59 Tole Bi Street, Almaty 050000, Kazakhstan
2Al-Farabi Kazakh National University, 71 Al-Farabi Avenue, Almaty 050040, Kazakhstan

Received 2 February 2016; Revised 1 June 2016; Accepted 5 June 2016

Academic Editor: Peter G. L. Leach

Copyright © 2016 A. Sakabekov and Y. Auzhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Sakabekov and Y. Auzhani, “Boltzmann’s Six-Moment One-Dimensional Nonlinear System Equations with the Maxwell-Auzhan Boundary Conditions,” Journal of Applied Mathematics, vol. 2016, Article ID 5834620, 8 pages, 2016. doi:10.1155/2016/5834620